| Model Number |
MMT-7008B |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 142 mg/dl and the sensor glucose was 57 mg/dl.The sensor glucose value that triggered the suspend event was 57 mg/dl.Insulin delivery was suspended due to sensor glucose values.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.The sensor will not returned for analysis.